# SDR 2006FA0001186

- Difficulty date: December 13, 2006
- Submitted: December 14, 2006
- Operation: General aviation
- Aircraft: N596CW
- Make and model: Gulstm GIV
- Aircraft serial: 1145
- Aircraft time: 4,541 hours, 1,839 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine Wheel
- Condition: Seized
- Location: Acm
- Part time: 4,541 hours, 1,839 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AIR CYCLE MACHINE TURBINE WHEEL HAS SEIZED CAUSING INOPERATIVE AIR CONDITIONING SYSTEM.
